MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539200
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary preloaded stent was to be used to treat bile duct obstruction secondary to biliary stones during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During preparation and outside the patient, it was found that the push catheter was fractured.The procedure was completed with another of the same device.There was no patient complication reported as a result of this event.The patient condition following the procedure was reported to be stable.Note: this complaint has been deemed mdr reportable based on the investigation result which revealed the catheter guide was broken.
 
Additional Manufacturer Narrative
Block h6: mdrf device code a0401 captures the reportable investigation result of catheter guide break.Block h11: a flexima biliary preloaded stent was received for analysis.Visual inspection found the guide catheter and the suture were detached, and the push catheter suture hole was torn.No other damages were noted to the device.Product analysis could not confirm the reported event of push catheter break.However, the investigation found the catheter guide was detached.The investigation concluded that the observed damage was most likely due to the manner how the device was manipulated prior to the procedure.According to the solo pack inspection step#2, any cosmetic defects should have been detected and scrapped before sealing the device into the package.Therefore, a review and analysis of all available information indicate the most probable cause of the event is adverse event related to procedure.

Brand Name
FLEXIMA? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21778581
Report Number3005099803-2025-01408
Device Sequence Number8664415
Product Code FGE
UDI-Device Identifier08714729337362
UDI-Public(01)08714729337362(17)250124(10)28743676
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2025
Device Model NumberM00539200
Device Catalogue NumberM00539200
Device Lot Number0028743676
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight85 KG